# SDR 9512692294

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294US
- Make and model: Boeing 727251
- Aircraft serial: 21505
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE HAD A LOW FREQUENCY VIBRATION AT POWER SETTING ABOVE 65 PERCENT N2.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  THE ENGINE WAS INSPECTED AND BORESCOPED, NO DISCREPANCIES NOTED.  MAINTENANCE REPLACED THE FUEL CONTROL UNIT RESTRICTOR TUBE WITH A SERVICEABLE UNIT.  THE ENGINE WAS RUN UP AND CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  CORRECTED COPY:  CHANGED A/C TT AND A/C TC.
